# SDR CHQA200600005

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 4,632 hours, 3,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 66367
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP MISSING.  INSTALLED FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 MM 33-50-12.
